advertisement
Question
Posted by: In Pain | 2008/10/22

Hormones and headaches

Hi Doc

I really hope you can help me.
I' ve been having very bad headaches (bordering on migraines) since I was 18, im now 24.
I have tried all sorts of things, eventually I went to my gynae, who suggested i go off the pill (Mercilon and have tried most others) So i did, 3 months ago.

My headaches have improved, and there is now a pattern, unlike before. They start when i begin ovulating, and then carry on, on and off until i have finished my menstruation. They mostly seem to begin around lunch and worsen until i take tablets. Others will wake me up at night, others i will wake up with in the morning.

They do not go away until i take a pain-killer. Disprin (xtra strength has stopped working) now all that works is an Ibuprofen tablet of sorts (Ibumol)

I really believe they are linked to my hormones, and i know it is possible as a family friend has just a historectomoy (spell?) to try alliviate her headaches. i am far too young for that, but don' t know what to do anymore.

since i' ve come off the pill, there have been other problems too, my periods are heavy and unpredictable and my skin on the face, neck, chest and back has broken out in acne and doesn' t want to clear.

I really am lost, please give me some advice..
In pain and desperate.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you think the headcahes are hormonal, something like the injectable may help. This would also help with the irregular periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement